Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

A note on almost periodic solutions of linear partial differential equations


Author: George R. Sell
Journal: Bull. Amer. Math. Soc. 79 (1973), 428-430
MSC (1970): Primary 35B15, 35G05, 35J15, 42A84, 54H20; Secondary 31B35, 34C25, 35D99
MathSciNet review: 0315255
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35B15, 35G05, 35J15, 42A84, 54H20, 31B35, 34C25, 35D99

Retrieve articles in all journals with MSC (1970): 35B15, 35G05, 35J15, 42A84, 54H20, 31B35, 34C25, 35D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13199-4
PII: S 0002-9904(1973)13199-4